# SDR S2YA960029

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Indicator
- Part number: 1143800365
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 6,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MONTH OF SEPTEMBER THERE WERE THREE TURBINE TACH INDICATORS, P/N 114-380036-5, THAT HAD PART OF THEIR LIGHTED DIGITAL READOUT BURN OUT, THE ANALOG PORTION OF THE INDICATOR REMAINED OPERATIVE.  THE PARTS' TOTAL TIMES WERE 6105 HOURS FROM A/C N NR 801SK, 6166.1  HOURS FROM A/C N NR 85SK, AND 5993 HOURS FROM A/C N NR 87SK.  WHEN SENT OUT FOR REPAIR, INDICATORS' LIGHT BARS WERE REPLACED AND RETURNED TO SERVICE.  (X)
